# SDR GTIA2020122435513

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 21,046 hours, 9,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DE-ICE/VINEGAR SMELL IN CABIN ON T/O AND ON DESCENT SWITCH APU RUNNING.  ACCOMPLISHED TSM 05-50-00-810-831-A FAULT ISOLATION FOR CABIN ODOR.  INSPECTED APU COMPARTMENT FOUND NO LEAKS OR CONTAMINATION.  OPERATION TEST OF APU AND ENGINES, IAW AMM 49-00-00/71-00-00.  USED AEROTRACER TO CHECK FOR CABIN ODOR FOUND NO CONTAMINATION.  R & R RECEP FILTERS FOR PRECAUTIONARY REASONS, IAW AMM 21-21-41.  AIRCRAFT IS OK FOR SERVICE.
